# SDR VGCA20150608001

- Difficulty date: June 8, 2015
- Submitted: June 9, 2015
- Operation: Air carrier
- Aircraft: N191FL
- Make and model: Cvac 580
- Aircraft serial: 326
- Aircraft time: 31,074 hours, 29,170 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Beltframe
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DISCOVERED CRACKED BELT FRAME AT STATION 261L, FLOOR LEVEL.
